# SDR 9709709855

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, ALL GEAR LIGHTS NORMAL.  PERFORMED UPLATCH CHECK AND GEAR DOOR OPEN LIGHT ILLUMINATED.  PERFORMED SECOND UPLATCH CHECK AND DOOR OPEN LIGHT AND LEFT GEAR UNSAFE LIGHT ILLUMINATED.  FLIGHT RETURNED TO PHX AND LANDED WITHOUT INCIDENT. RIGGED UPLOCK ROLLER ASSEMBLY, OPERATIONAL CHECK OK.
